# SDR W6JA2019112017038

- Difficulty date: November 17, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N396U
- Make and model: Gulstm GIV
- Aircraft serial: 1350
- Aircraft time: 7,932 hours, 3,516 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13139431
- Part serial: 18881
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,932 hours, 3,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL430 CREW RECEIVED A "CABIN DIFFERENTIAL PRESSURE WARNING" REQUIRING AN EMERGENCY DESCENT. CABIN DID NOT REACH AN UNSAFE ALTITUDE AND EMERGENCY OXYGEN MASKS DID NOT DROP. MAINTENANCE DETERMINED CABIN PRESSURIZATION SELECTOR / CONTROLLER FAILED. AS A PRECAUTION THE CABIN PRESSURE TRANSDUCER P/N 2100136-1-10 WAS REPLACED DURING THIS MAINTENANCE EVENT.
